Posted by: tiffany | 2009-09-07


my dermo put me on Yasmin for acne tx. i' ve been on it for 3 weeks now and have become really bloated on my belly and have had pretty bad headaches. how long will this take to subside? i mentioned the bloating to her and she suggested probiotics, which i found a bit odd as a) i was not constipated just bloated, b) they did nothing to help the situation.

would Dianne perhaps be a better option to try? I have used it successfullly in the past for acne without too many problems.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi T

Bloating is a commonly reported adverse effect of Yasmin. I'd suggest sticking with it for 3 months before thinking of changing over to something else.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Sam | 2009-09-10

I have been useing Yasmin for the past 2 years now, and let me say, that it was the best move i' ve ever made. Saw a difference in everything from skin to mood, within 1 and a half months! Hang in there.

Reply to Sam

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.